# SDR C8GA2010000029

- Difficulty date: August 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- Engine: Pwa JT8D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 2024T3
- Condition: Corroded
- Location: Zone 100
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, THE INTERNAL CABIN AFT PRESSURE BULKHEAD RT STATION 1183 LOWER LOBE WEB WAS CORRODED. FABRICATED LOWER LOBE WEB FROM 2024 T3 .040" R & R LOWER LOBE, NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
